Novi Fanfare Saturday, October 7, 2017

Schedule

11:00am – 2:00pm	Rehearsal at HIGH SCHOOL
2:00pm - 3:00pm	Load Bus, Eat*, Relax (check for shoes, socks & gloves)
3:00pm	Depart CAHS for Novi HS
4:30pm	Arrive @ Novi High School
	Unload bus, change into uniforms
5:40pm – 6:10pm	Warm-up process
6:10pm – 6:25pm	Travel to Field
6:30pm	Performance
6:45pm	Line up in Endzone area for Awards Ceremony
7:00pm	Awards
7:15pm	Load bus, change out of uniforms and watch other groups perform.
	Bring \$\$ for concessions if you wish to eat after performing.
8:45pm	Depart Novi HS
10:00pm	

Bus Guidelines

- For attendance and liability purposes, all students are required to ride the bus to and from the
 performance
- Bus lists will be the same as for trips. Please see Mr. Jones to request a change.
- We will need at least two (2) adult chaperones per bus [3 buses]; please register through CHARMS or contact Mr. Jones if you are able and willing to travel with us as a chaperone.
 - Chaperones wishing to view the performance from the front stands must purchase a ticket. Viewing from front sideline and/or back stands requires hand stamp only.
 - o All Chaperones must have a completed Volunteer Application on file with the school.

Meals

- Eat before rehearsal have a good breakfast/lunch
- * Students should bring something to eat following rehearsal. Students will NOT be allowed to leave to get something to eat after practice.
- Students may visit concession stands FOLLOWING our performance; we will <u>not</u> be eating prior to the performance.

Tickets

• I have a limited number of tickets to be purchased for the show for \$7.00. If you plan on attending the performance, please purchase the tickets from me so the band gets to keep the money. Tickets will also be available at the gate.

Novi High School (24062 Taft Rd. Novi, MI 48375)

- US-23 South to I-96 East
- Take the Beck Rd. Exit (#160)
- Turn right onto Beck Rd. and then left on Grand Traverse
- Follow Grand Traverse to Taft Rd.
- Turn Right onto Taft Rd. (all spectators must enter off Taft Rd.)

If you have any questions, please contact me at 591-5535 or by email.

Mr. Jones bjones@carmanainsworth.org



Novi Fanfare 2017

Event #	Band	Flight	Home Room	Warm-Up Area	Warm-Up Begins	Leave for Field	Arrive at Field	Performance Begins
0	Gates Open/Judge Arrival		KOOIII	Alea	begins	Fleiu	Fleiu	2:35 PM
1	Opening Ceremony							4:20 PM
2	Durand	IV	203/204	Α	3:40 PM	4:10 PM	4:25 PM	4:30 PM
3	Watervliet	IV	212/215	В	3:55 PM	4:25 PM	4:40 PM	4:45 PM
4	South Lyon East	III	221/224	Α	4:10 PM	4:40 PM	4:55 PM	5:00 PM
5	Clio	III	217/218	В	4:25 PM	4:55 PM	5:10 PM	5:15 PM
6	Madison Hts. Lamphere	III	226/228	А	4:40 PM	5:10 PM	5:25 PM	5:30 PM
8	Livonia Franklin	- II	208/209	В	4:55 PM	5:25 PM	5:40 PM	5:45 PM
9	Milford	II	201/202	Α	5:10 PM	5:40 PM	5:55 PM	6:00 PM
10	Southgate Anderson	II	236/242	В	5:25 PM	5:55 PM	6:10 PM	6:15 PM
11	Flint Carman- Ainsworth	II	225/227	А	5:40 PM	6:10 PM	6:25 PM	6:30 PM
12	15 Minute Break							6:45 PM
13	Awards Ceremony (30 mins) & Judge Dinner (In NHS)							7:00 PM
14	15 Minute Break							7:30 PM
15	Plymouth-Canton	I	231/233	В	6:55 PM	7:25 PM	7:40 PM	7:45 PM
16	Troy Athens	I	205/206	Α	7:10 PM	7:40 PM	7:55 PM	8:00 PM
17	Walled Lake Central	I	160/161	В	7:25 PM	7:55 PM	8:10 PM	8:15 PM
18	Lake Orion	I	100/101	Α	7:40 PM	8:10 PM	8:25 PM	8:30 PM
19	Clarkston	I	107/108	В	7:55 PM	8:25 PM	8:40 PM	8:45 PM
20	Novi (host)	ı	146	Α	8:10 PM	8:40 PM	8:55 PM	9:00 PM
21	15 Minute Break							9:15 PM
22	Awards Ceremony (30 mins)							9:30 PM
23	Critique							9:35 PM
24	Event Close							10:00 PM